Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the representations of 2-groups in Baez-Crans 2-vector spaces

Autor
B. A. Heredia; Elgueta, J.
Tipus d'activitat
Article en revista
Revista
Theory and applications of categories
Data de publicació
2016-10-06
Volum
31
Número
32
Pàgina inicial
907
Pàgina final
927
Repositori
http://hdl.handle.net/2117/103247 Obrir en finestra nova
URL
http://www.tac.mta.ca/tac/volumes/31/32/31-32.pdf Obrir en finestra nova
Resum
We study the theory of representations of a 2-group G in Baez-Crans 2-vector spaces over a field k of arbitrary characteristic, and the corresponding 2-vector spaces of intertwiners. We also characterize the irreducible and indecomposable representations. Finally, it is shown that when the 2-group is finite and the base field k is of characteristic zero or coprime to the orders of the homotopy groups of G, the theory essentially reduces to the theory of k-linear representations of the first ho...
Citació
B. A. Heredia, Elgueta, J. On the representations of 2-groups in Baez-Crans 2-vector spaces. "Theory and applications of categories", 6 Octubre 2016, vol. 31, núm. 32, p. 907-927.
Paraules clau
2-categories, 2-groups (categorical groups), 2-vector spaces, representations
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius